A confirmation of agreement of different approaches for scalar gauge-invariant metric perturbations during inflation
MARIANO ANABITARTE; MAURICIO BELLINI
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS
Springer Berlin / Heidelberg
Lugar: Berlin; Año: 2009 vol. 60 p. 297 - 297
We revisit an extension of the well-known formalism for gauge-invariant scalar metric fluctuations to study the spectra for both the inflaton and gauge-invariant (scalar) metric fluctuations in the framework of a single-field inflationary model, in which the quasi-exponential expansion is driven by an inflaton which is minimally coupled to gravity. The proposal here examined is valid also for fluctuations with large amplitudes, but for cosmological scales, where vector and tensor perturbations can be neglected and the fluid is irrotacional.